# SDR HNAA0700211

- Difficulty date: October 6, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 32,190 hours, 35,960 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR COMING FROM BEHIND THE COAT CLOSET.  INSPECTED AREA BEHIND THE COAT CLOSET AND AVIONICS BAY RESULTING IN NO DEFECTS NOTED.  GROUND RAN THE AIRCRAFT AND OPS CHECKED ALL SYSTEMS DURING 20 MIN RUN TIME.  COULD NOT DUPLICATE.
